Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



R-torsion and zeta functions for analytic Anosov flows on 3-manifolds

Author: Héctor Sánchez-Morgado
Journal: Trans. Amer. Math. Soc. 348 (1996), 963-973
MSC (1991): Primary 58F15, 58F20, 58G10
MathSciNet review: 1348868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We improve previous results relating R-torsion, for an acyclic representation of the fundamental group, with a special value of the torsion zeta function of an analytic Anosov flow on a 3-manifold. By using the new techniques of Rugh and Fried we get rid of the unpleasent assumptions about the regularity of the invariant foliations.

References [Enhancements On Off] (What's this?)

  • David Fried, Fuchsian groups and Reidemeister torsion, The Selberg trace formula and related topics (Brunswick, Maine, 1984) Contemp. Math., vol. 53, Amer. Math. Soc., Providence, RI, 1986, pp. 141–163. MR 853556, DOI
  • David Fried, Lefschetz formulas for flows, The Lefschetz centennial conference, Part III (Mexico City, 1984) Contemp. Math., vol. 58, Amer. Math. Soc., Providence, RI, 1987, pp. 19–69. MR 893856
  • Fried, D. Meromorphic Zeta Functions for Analytic Flows. Preprint 1993.
  • Nicolai T. A. Haydn, Meromorphic extension of the zeta function for Axiom A flows, Ergodic Theory Dynam. Systems 10 (1990), no. 2, 347–360. MR 1062762, DOI
  • Ratner, M. Markov decomposition for a Y-flow on a three-dimensional manifold. Math. Notes 6 (1968) 880-886.
  • David Ruelle, The thermodynamic formalism for expanding maps, Comm. Math. Phys. 125 (1989), no. 2, 239–262. MR 1016871
  • Hans H. Rugh, The correlation spectrum for hyperbolic analytic maps, Nonlinearity 5 (1992), no. 6, 1237–1263. MR 1192517
  • Rugh, H. Generalized Fredholm Determinants and Selberg Zeta Functions for Axiom A Dynamical Systems. To appear in Ergod. Th. and Dynam. Sys.
  • Sánchez-Morgado, H. Lefschetz formulae for Anosov flows on 3-manifolds. Ergod. Th. and Dynam. Sys. 13 (1993) 335-347.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F15, 58F20, 58G10

Retrieve articles in all journals with MSC (1991): 58F15, 58F20, 58G10

Additional Information

Héctor Sánchez-Morgado
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria C. P. 04510, México D. F., México
MR Author ID: 340702
ORCID: 0000-0003-3981-408X

Keywords: R-torsion, zeta functions, transitive Anosov flows
Received by editor(s): November 18, 1994
Additional Notes: Partially supported by DGAPA-UNAM IN-103792
Article copyright: © Copyright 1996 American Mathematical Society